# SDR IPXA2024081575427

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,252 hours, 20,950 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, R/H APU DOOR SKIN STA 1846 - 1856 (EVALUATE) OK TO WORK
